Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Prialt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-05-2009, 08:17 PM
dixiebpride dixiebpride is offline
Junior Member
 
Join Date: Aug 2009
Posts: 1
Default has anyone experienced this????Need Help ASAP

Hello,
I am trying to find out as much info as possible. My brother-in-law has been in the hospital for almost 5 weeks due to severe paranoia, and delusions. He was initially hospitalized for the delusions and paranoia and now after 4 weeks of the medicine being out of his pump, is suffereing from severe paranoia. He is 30 years old and has had chronic back pain from an accident at 12. Please let me know if you have heard any info that might help give our family a timeline in recovering.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:13 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.